# SDR GTIA2015013001491

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 33,801 hours, 16,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU EMERGENCY LIGHT CHECK FOUND EPSU, 12WL, EMERGENCY RT FAULT.  R & R RT EPSU BATTERY IAW AMM 33-51-00. OPS CHECK GOOD.
